# SDR SWAA2017060514083

- Difficulty date: April 11, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737790
- Aircraft serial: 29357
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8340
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON SUB WEB THRESHOLD CORRODED.  R&R THRESHOLD IAW SRM AND DWG.
